Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volume 10, Issue 2, 85-156
Articles: 1 - 8 XML export
Portfolio Optimization Using Particle Swarm Optimization And Genetic Algorithm
Author(s): Samira Kamali
Pages: 85-90
Presentation The Decision Making Model, In Order To The Optimality Of Using Solar Panels And Wind Turbines Instead Of Usual Power In Places With Limited Use
Author(s): Hesamoddin Salaryan, Hadi Kashefi
Pages: 91-99
On Bivariate Haar Functions And Interpolation Polynomial
Author(s): R. Dehghan, K. Rahsepar Fard
Pages: 100-112
An Application Of Co-medial Algebras With Quasigroup Operations On Cryptology
Author(s): Amir Ehsani
Pages: 113-118
Designing A New Version Of Ant-miner Using Genetic Algorithm
Author(s): Kayvan Azaryuon
Pages: 119-130
Cyclic Edge Extensions Self-centered Graphs
Author(s): Medha Itagi Huilgol, Chitra Ramprakash
Pages: 131-137
Note On T-derivations Of B-algebras
Author(s): Rasoul Soleimani, Somayeh Jahangiri
Pages: 138-143
Introduce A New Algorithm For Data Clustering By Genetic Algorithm
Author(s): J. Vahidi, S. Mirpour
Pages: 144 - 156

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more